# SDR AALA202308257487

- Difficulty date: August 14, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 24,061 hours, 10,989 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT AT SEAT 16 ABC IS INOPERATIVE.  MAINTENANCE RE-CONNECTED SEAT 16 EMERGENCY LIGHT CABLE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
